# SDR 96ZZZX3589

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 01005101
- Condition: Leaking
- Location: Brake
- Part time: 3 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MASTER CYLINDER LEAKING BEYOND SERVICEABLE LIMITS.  REPALCED WITH NEW UNIT, CORRECTED PROBLEM.
